# SDR USAABB97003

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAD - FOUND APPROXIMATELY ELEVEN EMERGENCY FLOOR LIGHTS INOPERATIVE.  REPLACED AFT LEFT (M739) BATTERY CHARGER.  (M)
